# SDR CA100112001

- Difficulty date: January 6, 2010
- Submitted: January 19, 2010
- Operation: General aviation
- Make and model: Mtsbsi MU2B60
- Aircraft time: 12,390 hours
- Engine: Garrtt TPE33110
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Condition: Cracked
- Location: Mlg
- Part time: 130 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AIRCRAFT LANDED WITH LOW TIRE PRESSURE WHEEL ASSY REPLACED AFTER WHEEL ASSY REPAIRED IT WAS FOUND THAT THE TUBE HAD 3 SMALL CRACKS ON THE SIDE WALL.  NOTE OUTSIDE AIR TEMP WAS -30 DEGREES.  TUBE AND TIRE REPLACED AND WHEEL ASSY RETURNED TO SERVICE (TC NR 20100112001)
